Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/73369
標題: 單極體系挑戰下的國際政治經濟研究
作者: 陳欣之
關鍵字: 單極體系;國際政治經濟;霸權;美國外交政策;國際體系
出版社: 臺中市:國立中興大學國際政治研究所
Project: 全球政治評論, Issue 8, Page(s) 49-73.
URI: http://hdl.handle.net/11455/73369
Appears in Collections:第08期
國際政治研究所

Files in This Item:
File SizeFormat Existing users please Login
143278-3.pdf1.3 MBAdobe PDFThis file is only available in the university internal network   
Show full item record
 
TAIR Related Article

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.